# SDR SWAA2024100439388

- Difficulty date: September 20, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 AFT GIRT BAR BRACKET AFT NUTPLATE SPINNING<[01] REMOVED AND REPLACED NUTPLATE REF B737-NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED NUT PLATE REF B737-NG SRM 51-40-02
